# SDR ASAA2014090209038

- Difficulty date: September 2, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 26,919 hours, 8,063 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 017C1114
- Condition: Malfunctioned
- Location: Ee Bay
- Part time: 45,157 hours, 25,403 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP ILLUMINATES DURING RECALL.  ACFT GROUNDED. NR 2 ZONE TEMP CONTROLLER LOGS CONTROLLER FAULT- STANDBY.  ACCOMPLISHED FIM 21-62, TASK 803.   INSTALLED CONTROLLER IAW MM 21-61-20.  GROUND VERIFICATION TEST PASSED.
